MAUDE Adverse Event Report: ACUFOCUS, INC. KAMRA; CORNEAL INLAY

ACUFOCUS, INC. KAMRA; CORNEAL INLAY
Model Number ACI 7000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Corneal Infiltrates (2231)
Date of Event 09/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The reported information stated the inlay was explanted from a female patient due to an infiltrate adjacent to the inlay.

Brand Name
KAMRA
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
ACUFOCUS, INC.
32 discovery
suite 200
irvine CA 92618
MDR Report Key6946270
Report Number3008401069-2017-00010
Device Sequence Number19003655
Product Code LQE
UDI-Device Identifier00813359020052
UDI-Public00813359020052
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P120023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2018
Device Model NumberACI 7000
Device Catalogue Number76225
Device Lot NumberA599-0116
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR